# SDR AALA201812059008

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 18,647 hours, 7,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT HAND FLIGHT ATTENDANT EMERGENCY FLASHLIGHT STRAP SEAL BROKEN. REPLACED AFT LEFT HAND FLIGHT ATTENDANT EMERGENCY FLASHLIGHT STRAP SEAL AS REQUIRED.
